MathSciNet Relay Station
MathSciNet bibliographic data
MR1451018 65J20
Kaltenbacher, Barbara Some Newton-type methods for the regularization of nonlinear ill-posed problems. Inverse Problems 13 (1997), no. 3, 729–753.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement